Wierd Spotting, Pregnancy, infection, Miscarriage, or What ?
first off I have lupus, and i stopped taking my meds a month b4 October and i really dont take the regualery like i should. any how:::: My period started 11th of October and I had sex on the 21 of October and the 3 of November unprotected. My period was due on the 8th of November (normally my cycles are 28 to 35 days), and didn't come until the 22 , i spotted for about 6 hrs, then it went off came back on the next day around 3 or 4 am, and spotted pinkish brownish, on the 25 and 26 of November i spotted, also spotted a pinkish green, then back to brownish (sorry if this is nasty sounding) What does this mean?
i am going through something similar only instead of having Lupus i am diabetic.............Everybody is telling me this is implantation bleeding but i have taken like 6 home pregnancy tests and they are all negative so i like u are confused about this issue
thanks but it's not an infection and i the doctor tested me and said that i don't have an std, and sometime your period does weird things and my prego test came back neg im like ok im going to the hospital to get me a blood test it's like hello y do you guys keep urine testing me when you know I have lupus and take meds ugh! last time they told mi i wasnt preg and i was an misscarriage due to not knowing and taking prenatals
so now I'm taking folic acid until i can get mi hands on prenatal just in case cus my period was two weeks late n all i did was spot as describe above and all she said was it is normal like last time i think imma get a second opinion! plus now im having cramping and back pains alot now and ichy breasttttttt
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.